Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An inversion formula involving partitions


Author: Peter Doubilet
Journal: Bull. Amer. Math. Soc. 79 (1973), 177-179
MSC (1970): Primary 05A17; Secondary 05B20
DOI: https://doi.org/10.1090/S0002-9904-1973-13143-X
MathSciNet review: 0307933
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Philip Hall, The algebra of partitions, Proc. Fourth Canad. Math. Congr. (Banff 1957), 1959, pp. 147-159.
  • 2. D. Knuth, Permutations, matrices, and generalized Young tableaux, Pacific J. Math. 34 (1970), 709-727. MR 42 #7535. MR 272654
  • 3. C. Schensted, Longest increasing and decreasing subsequences, Canad. J. Math. 13 (1961), 179-191. MR 22 #12047. MR 121305
  • 4. M. P. Schützenberger, Quelques remarques sur une construction de Schensted, Math. Scand. 12 (1963), 117-128. MR 32 #7433. MR 190017
  • 5. R. P. Stanley, Theory and applications of plane partitions. I, Studies in Appl. Math. 50 (1971), 167-188. MR 325407

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05A17, 05B20

Retrieve articles in all journals with MSC (1970): 05A17, 05B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13143-X

American Mathematical Society